MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 6MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 6MM(D) X 5MM(L); DENTAL IMPLANT
Catalog Number BOES605
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a4: patient weight: unknown / not provided.E1: reporter name: unknown / not provided.
 
Event or Problem Description
Doctor reported that it was impossible to remove the mount, so implant at tooth site #45 was removed.Procedure was not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) boes605, (3i t3 short external hex parallel walled implant, 6mm(d) x 5mm(l)) for evaluation.Visual evaluation / functional test was performed; implant shows wear and mount is able to be disengaged from implant as intended.No malfunction identified.Dhr review was completed for the subject lot number 2120010546.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120010546, for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: does not disengage/release a definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount is able to be disengaged from implant as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 6MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21102486
Report Number0001038806-2025-00061
Device Sequence Number15647391
Product Code DZE
UDI-Device Identifier00844868033653
UDI-Public(01)00844868033653(17)290306(10)2120010546
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBOES605
Device Lot Number2120010546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic